MathSciNet Relay Station
MathSciNet bibliographic data
MR822590 (88a:31002) 31A05 (30E10)
Yulmukhametov, R. S. Approximation of subharmonic functions. (Russian) Anal. Math. 11 (1985), no. 3, 257–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement